Existence and welfare properties of equilibrium in an exchange economy with multiple divisible and indivisible commodities and linear production

G. van der Laan, A.J.J. Talman, Z.F. Yang

Research output: Contribution to journalArticleScientificpeer-review

223 Downloads (Pure)
Original languageEnglish
Pages (from-to)411-428
Number of pages17
JournalJournal of Economic Theory
Volume103
Issue number2
Publication statusPublished - 2002

Cite this

@article{5a5610bf4f854a25963cc06b14c72eeb,
title = "Existence and welfare properties of equilibrium in an exchange economy with multiple divisible and indivisible commodities and linear production",
author = "{van der Laan}, G. and A.J.J. Talman and Z.F. Yang",
note = "DP 9976 Pagination: 17",
year = "2002",
language = "English",
volume = "103",
pages = "411--428",
journal = "Journal of Economic Theory",
issn = "0022-0531",
publisher = "Academic Press Inc.",
number = "2",

}

Existence and welfare properties of equilibrium in an exchange economy with multiple divisible and indivisible commodities and linear production. / van der Laan, G.; Talman, A.J.J.; Yang, Z.F.

In: Journal of Economic Theory, Vol. 103, No. 2, 2002, p. 411-428.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Existence and welfare properties of equilibrium in an exchange economy with multiple divisible and indivisible commodities and linear production

AU - van der Laan, G.

AU - Talman, A.J.J.

AU - Yang, Z.F.

N1 - DP 9976 Pagination: 17

PY - 2002

Y1 - 2002

M3 - Article

VL - 103

SP - 411

EP - 428

JO - Journal of Economic Theory

JF - Journal of Economic Theory

SN - 0022-0531

IS - 2

ER -